| Model Number |
L111 |
| Medical Device Problem Code |
Over-Sensing (1438)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/17/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis; therefore, a technical analysis could not be performed.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of no problem detected.
Event or Problem Description
It was reported that the health care professional (hcp) requested technical services (ts) to review an atrial tachy response (atr) episode for this patient with this pacemaker, as it was thought that there was far field oversensing.Ts agreed with this observation and discussed extending cross chamber blanking.This pacemaker remains in service.No adverse patient effects were reported.